Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Partial results regarding word problems and recursively enumerable degrees of unsolvability


Author: William W. Boone
Journal: Bull. Amer. Math. Soc. 68 (1962), 616-623
MathSciNet review: 0146239
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1962-10876-3
PII: S 0002-9904(1962)10876-3